# SDR REXA2022073100553

- Difficulty date: July 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186004
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH VERTICAL STABILIZER AFT DRAG ANGLE CRACKED. INSTALLED SERVICEABLE DRAG ANGLE AFT ON RH SIDE VERTICAL STABILIZER WITH PN: AV670-21186-004 IAW CRJ900 SRM 51-42-21-001-001-A01, 51-42-13-001-001-A01 AND 51-42-27-001-001-A01
